# SDR ASOA2013121309618

- Difficulty date: November 22, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,302 hours, 21,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS CORROSION.    FLOORBEAM REPLACED AT INCORPORATION OF SB670BA-53-041, REV C.  MAJOR REPAIR
